# SDR QMLA2016030116016

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N544AM
- Make and model: Snias AS350B3
- Aircraft serial: 4206
- Aircraft time: 3,478 hours, 9,918 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,029 hours
- System (JASC): 2400 · Electrical Power System
- Part: Panel
- Part number: 052706BAAMDT
- Part serial: P033528
- Condition: Burned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

PILOT WAS PERFORMING GND RUN FOR ENG COMPRESSOR WASH, PILOT NOTICED SOME SMOKE FROM PEDESTAL SWITCH AREA & A BURNING SMELL, BLUE LIGHTS ON FUEL PUMP, TAXI & LANDING LIGHTS FLICKERED ACCORDING TO THE PILOT.  ACFT WAS SHUT DOWN & DISCONNECTED THE BATTERY.  REMOVED COVER FROM ALPHA 30 PANEL & NOTICED A MORE BURNED SMELL WHEN COVER WAS REMOVED.  REMOVED PEDESTAL SWITCHES ONE AT A TIME & FOUND THE AVIONICS SWITCH BASE BURNED & 2 PINS APPEARED TO STAY IN THE CIRCUIT BOARD AS WELL WHEN THE SWITCH WAS REMOVED.  THE CIRCUIT BOARD UNDER THE AVIONICS SWITCH BURNED AS WELL.  REPLACED ALPHA 30 PANEL & AVIONICS SWITCH.  POWERED UP ACFT & GND RUN PERFORMED NO DEFECTS NOTED.
